MAUDE Adverse Event Report: Alcon Research, LLC - Huntington AcrySof IQ PanOptix Toric Trifocal IOL; Lens, multifocal

Alcon Research, LLC - Huntington AcrySof IQ PanOptix Toric Trifocal IOL; Lens, multifocal
Model Number TFNT30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/23/2026
Type of Reportable Event Serious Injury

Brand Name
AcrySof IQ PanOptix Toric Trifocal IOL
Common Device Name
Lens, multifocal
Manufacturer (Section D)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50740896
Report Number1119421-2026-01858
Device Sequence Number8542150
Product Code MFK
UDI-Device Identifier00380652390088
UDI-Public(01)00380652390088(17)290422(11)240424(10)15844054
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTFNT30
Device Catalogue NumberTFNT30.255
Device Lot Number15844054
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/11/2026
Date Device Manufactured04/24/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown